# SDR CALA2016071400425

- Difficulty date: July 14, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 103,214 hours, 16,152 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Part number: 382223
- Condition: Failed
- Location: Rt Wing Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL,  CAPTAIN HAD SOME PHOTOS FROM FLIGHT WHICH CLEARLY SHOWED FUEL LEAKING FROM OVERWING REFUEL CAP. CAP REPLACED AND REFUEL CAP HOUSING INSPECTED WITH NO FAULTS EVIDENT, CAP REPLACED IAW MM28-11-04 AND TRANSFERRED 40,000LBS OF FUEL TO RIGHT WING FOR LEAK CHECK.  WITH 40,000LBS IN TANK AND APU RUNNING FOR 30 MINUTES NO FUEL LEAK EVIDENT. LEFT 40,000 LBS FUEL IN TANK OVERNIGHT (12 HOURS) AND NO LEAK EVIDENT IAW MM 12-11-01/301.
